# SDR UIEA2012010800004

- Difficulty date: January 8, 2012
- Submitted: January 8, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,455 hours, 20,590 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL MESSAGE.  PEFORMED "PIMU" RESET PROCEDURES IAW FIM 73-21-00. NO FAULTS NOTED. MESSAGE CLEARED.
